# SDR AALA201610149015

- Difficulty date: October 11, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 41,382 hours, 27,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12C EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-10.  THE AIRCRAFT WAS GROUNDED.
